Discussions that mention spironolactone

High & Low Blood Pressure board


Hello,

[QUOTE][QUOTE=famnd;3019619]Did the DR. give you a plan for stopping Lebetalol? You probably know this drug is a apha/beta blocker which can't just be stopped without another drug to take its place slowly stopping it. Are you on another b/p med? I believe you said you wern't going to take Diovan again.

Thank you for caring! I was given no plan whatsoever as to stopping Labetalol. He just said: stop taking it! that's all. Maybe I should reduce it by 1/2 again for a week and take 200g instead of 400, then nothing. All he'd wanted to know was why I was asking that question. I did not explain myself - should not have to! He is the doctor, not I. I don't want my headache to get worse, or get palpitations. He seems to think it's no big deal. I mentioned my non-stop 3 week old headache as a possible result of cutting my Labetalol dose by 1/2 (a lot). He did not comment on that at all. I truly wondered if it was a possible withdrawal symptom.

I am on other BP meds, Felodipine, Ramipril and Spironolactone. If I start having problems, I'll just add the alpha/beta blockers. I am not sure about the need for Nexium though.

[QUOTE]lists dyspepsia as a possible side effect of Lebetalol.

Nothing will surprise me anymore!

[QUOTE]My drug book also says you have to make sure other meds you're taking don't depend on gastric ph to be absorbed because Nexium will decrease ph of course.

I have no idea how to go about that! I guess I'll have to dig up my drug sheets again....is this info usually listed on the drug sheets? I don't remember ever coming across this information anywhere.

Thanks for your help. Much appreciated.

Flowergirl